arrow
Volume 16, Number 5
Previous Issue Next Issue

Zhongci Shi & Zhenghui Xie

J. Comp. Math., 16 (1998), pp. 385-394.

Preview Full PDF 1661 18231 Abstract

Hui Feng & Longjun Shen

J. Comp. Math., 16 (1998), pp. 395-402.

Preview Full PDF 1611 17831 Abstract

Baisheng Wu & Tassilo Küpper

J. Comp. Math., 16 (1998), pp. 403-416.

Preview Full PDF 1559 17934 Abstract

Jian Li, Benyu Guo & Weiming Cao

J. Comp. Math., 16 (1998), pp. 417-436.

Preview Full PDF 1666 17818 Abstract

Gongyan Lei

J. Comp. Math., 16 (1998), pp. 437-444.

Preview Full PDF 1599 18417 Abstract

Tianzi Jiang

J. Comp. Math., 16 (1998), pp. 445-456.

Preview Full PDF 1600 17757 Abstract

Zicai Li

J. Comp. Math., 16 (1998), pp. 457-480.

Preview Full PDF 1682 18046 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard